# SDR J6BA2025070100527

- Difficulty date: May 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,990 hours, 41,730 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED UPPER SKIN ON R/H HORIZONTAL TRAILING EDGE BETWEEN BL 96.26 TO BL 102.25.  REPAIRED UPPER SKIN ON R/H HORIZONTAL TRAILING EDGE BETWEEN BL96.26 TO BL102.25 IAW CRJ200 MHIRJ REO 601R-55-11-793 REV. -- 2025-06-19.ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF THE ISSUE DATE.
